# SDR ASAA2019102971140

- Difficulty date: October 17, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 21,305 hours, 7,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A54103
- Condition: Cracked
- Location: Bs 277-294.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN STA. 277 AND 294.5 BL0. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL BETWEEN STA 277 AND 294.5 BL0 IAW B737-900 ER SRM 51-40-02-0G-0.
